# SDR ABXA9800597

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 262218
- Condition: Corroded
- Location: Bs 1230
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT STATION 1230, LONGERON 29L INSIDE TORQUE BOX, WEB CORRODED.  REPAIRED IAW ABX REA D853-23409MR REV-A,
